# SDR AALA201706059013

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 74,465 hours, 11,898 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.   FLIGHT RETURNED TO DEPARTURE, DUE TO A LEADING EDGE SLAT ASYMMETRY LIGHT ILLUMINATED AFTER TAKEOFF  BETWEEN FLAPS 1 AND UP.  LANDING UNEVENTFUL.  ADJUSTED LEADING EDGE SLAT SENSOR SWITCH S304 IAW AMM 27-88-01.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
